Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KimWalker

Eyes burning using the 2.5% BP

Recommended Posts

I have one major issue, the 2.5% BP burns my eye balls really badly to the point where it keeps me up a few hours later at night and it bothers me throughout the day. 

When I first started using the product, I'll admit, I had no regard for eye safety (as in, I just closed my eyes and rubbed my fingers all over my face with the cleanser, BP, and moisturizer).  After the first 2 nights of doing this, I woke up to irritated swollen eyes that I had to ice for 20 minutes and take a few benadryls  before leaving the house.  I have since learned my lesson and now only apply the products no higher than the top of my cheekbones, slightly around the temple, no lower than my eyebrows, and not on my center nose bone (avoiding the eye area completely).  This of course helped with skin irritation around my eyes and swelling, but it hasn't helped with the burning/stinging sensation of my eye balls throughout the day and night.  I even began applying a wide circle of rose-hip oil/shae butter combination around my eyes prior to applying the BP & moisturizer with hopes that it acts as a protective layer for that sensitive skin and the BP or moisturizer won't "move" towards my eyes.

I started using the regimen about 2 weeks ago and aside from 1 major (but expected) breakout within the 1st few days, the acne that was already on my face has dried out pretty well, so I don't want to discontinue using the product because it works! I just don't want my eyeballs to constantly be on fire.  Right now, I drop a few drops of milk into my eyes 2-3 times/day for relief, but of course don't want to continue doing this either.  Please help; any advice?

Share this post


Link to post
Share on other sites

Hi KimWalker, 

I'm sorry to hear about your eyes. Try using less of the Acne.org Treatment on the area around your eyes to avoid swelling and irritation. Also make sure that the sheets on your pillows are changed regularly as the Acne.org Treatment could be rubbing off your skin and into your sheets. 

 

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×